MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION DESTINATION; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION DESTINATION; INTRODUCER, CATHETER
Model Number RSR04
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
7f destination renal guiding sheath (45cm ref- rsr04 lot0000484177 exp 7/1/2026) inserted into right femoral artery.Penumbra lightning bolt 7 (indigo system 7f 130cm ref - litngbt7tq130 lot h00004313 exp 1/1/2027) inserted through destination sheath (mentioned above) for placement in the left lower extremity (lle) artery.During use, the surgeon noted he was unable to advance the catheter.Imaging was taken and md noted a kink in the catheter and sheath.Md attempted to advance a wire through catheter but was unsuccessful.While attempting to remove the catheter and sheath, both devices broke into two pieces (four total).All pieces successfully extracted.

Brand Name
DESTINATION
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd
elkton MD 21921
MDR Report Key20385148
Report Number20385148
Device Sequence Number6567047
Product Code DYB
UDI-Device Identifier00389701006192
UDI-Public(01)00389701006192(17)280701(10)0000484177
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2024
Report Date (Section F) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRSR04
Device Catalogue NumberRSR04
Device Lot Number0000484177
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/07/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale
Patient Weight60 KG
Date Report Sent to FDA07/02/2024